Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 6, Pages 1408–1456 (Mi izv2019)  

This article is cited in 1 scientific paper (total in 1 paper)

A global boundary-value problem for a quasilinear differential equation of first order

É. B. Bykhovskii


Abstract: In a bounded domain $D$ of the space $R^n$ of the variables $x_1,…,x_n$ the first boundary-value problem for equation (1) is investigated.

Full text: PDF file (4214 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:6, 1387–1431

Bibliographic databases:

UDC: 517.9
MSC: 35F30
Received: 09.07.1973

Citation: É. B. Bykhovskii, “A global boundary-value problem for a quasilinear differential equation of first order”, Izv. Akad. Nauk SSSR Ser. Mat., 38:6 (1974), 1408–1456; Math. USSR-Izv., 8:6 (1974), 1387–1431

Citation in format AMSBIB
\Bibitem{Byk74}
\by \'E.~B.~Bykhovskii
\paper A~global boundary-value problem for a~quasilinear differential equation of first order
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 6
\pages 1408--1456
\mathnet{http://mi.mathnet.ru/izv2019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364837}
\zmath{https://zbmath.org/?q=an:0328.35012}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 6
\pages 1387--1431
\crossref{https://doi.org/10.1070/IM1974v008n06ABEH002153}


Linking options:
  • http://mi.mathnet.ru/eng/izv2019
  • http://mi.mathnet.ru/eng/izv/v38/i6/p1408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. É. B. Bykhovskii, “A boundary value problem for a quasilinear equation of first order with arbitrary dependence of the direction of the characteristics at the boundary on the unknown function”, Math. USSR-Izv., 11:2 (1977), 397–416  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:330
    Full text:93
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021